# SDR BSYA2012015

- Difficulty date: March 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N4079Y
- Make and model: Piper PA-31-350
- Aircraft serial: 8152079
- Aircraft time: 15,306 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM HFD, PILOT NOTICED RIGHT ENGINE RUNNING ROUGH.  PILOT DIVERTED TO BDL AND LANDED SAFELY WITHOUT INCIDENT.  AIRNET SYSTEMS MAINTENANCE REPLACED ALL SPARK PLUGS, RUN UP AND OPERATIONALLY CHECK GOOD.  NO FURTHER DEFECTS NOTED.
